Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have a burning sensation while passing stool. Stool test came normal. Reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1830 Questions
I have a burning sensation while passing stool & after it for the past one week.I have got Routine stool test done which was normal, that is their was no visible blood or occult blood,slight mucus was there & Ph was acidic.Could you tell me what could be the problem.
Posted Sat, 30 Mar 2013 in Medicines and Side Effects
Answered by Dr. Hari Charan Perigela 53 minutes later
Olanex F has side effect like Constipation.
So,if you are passing hard stools,there will be pain and burning while passing stools.
Even with out hard stools,fissure in ano,a crack in the anal canal will produce same symptoms.
As there is no blood in the stools,haemorrhoids(piles) are excluded.
Slight mucus is normal.But,if the mucus is huge,it can be due to many causes like infection.
Please take plenty of liquids.Take high fiber diet.
Antibiotic combination of Ofloxacin and ornidazole should be taken.
Please take lactulose solution for softening the stools.
If there is no response,apply ointment containing Diltiazem or Nifedipine locally in the anal canal.
Hope i answered your query.
If you have any questions,i will clarify further.
Wish you good health
Above answer was peer-reviewed by
Follow-up: Have a burning sensation while passing stool. Stool test came normal. Reason? 25 minutes later
Thanks for your advice, I am having soft semi-solid stools.I had showed my family physician & he has prescribed an antibiotic to be taken twice daily for 3 days & has asked to apply Faktu cream, which is for piles as he suspects an XXXXXXX anal fissure.Should I continue applying faktu or apply the ointment you have mentioned.
Answered by Dr. Hari Charan Perigela 1 hour later
faktu is a good cream used for anal problems.
Now a days,ointments containing drug Diltiazem / Nifedipine are prescribed in fissure in ano with excellent results.
Please stop faktu and use my ointment.
Your stools should be soft.
Nothing to worry.
You will be alright.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor